# SDR CA970722008

- Difficulty date: July 15, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 727171C
- Engine: Pwa JT8D7A
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Part number: 32167431
- Condition: Open
- Location: Lt Pack
- Component: Allied Signa, 32167431
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING OPERATION OF APU ON GROUND THE LH PACK SHOWED TEMPERATURE WITH THE PACK SHUT-OFF VALVE CLOSED INDICATING THAT THE VALVE BUTTERFLY WAS NOT COMPLETELY CLOSED. VALVE REPLACED
